A sharp bound for the Schwarzian derivative of concave functions

Volume 128 / 2012

Bappaditya Bhowmik, Karl-Joachim Wirths Colloquium Mathematicum 128 (2012), 245-251 MSC: Primary 30C45; Secondary 30C55, 30C62. DOI: 10.4064/cm128-2-10


We derive a sharp bound for the modulus of the Schwarzian derivative of concave univalent functions with opening angle at infinity less than or equal to $\pi \alpha $, $\alpha \in [1,2].$


  • Bappaditya BhowmikDepartment of Mathematics
    National Institute of Technology
    Rourkela 769008, India
  • Karl-Joachim WirthsInstitut für Analysis and Algebra
    TU Braunschweig
    38106 Braunschweig, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image